# SDR FDEA2019062871420

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,749 hours, 25,227 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AJC71737
- Condition: Damaged
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT THRU PANEL 361JL HAS BROKEN PIECE OF RIB REMOVED AND REPLACED BROKEN SECTION OF RIB IAW SRM 54-10-00 VOL 1 AND DWG  AJC7173. ADDED NEW REPAIR SPLICE IAW SRM 54-10-00 VOL 1.  MAJOR REPAIR.
